Some Fourier series for generalized hypergeometric polynomials
Portugaliae mathematica, Tome 28 (1969) no. 1, pp. 7-19
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{PORMA_1969__28_1_115077,
author = {Shah, Manilal},
title = {Some {Fourier} series for generalized hypergeometric polynomials},
journal = {Portugaliae mathematica},
pages = {7--19},
year = {1969},
volume = {28},
number = {1},
mrnumber = {0281958},
zbl = {0208.08102},
language = {en},
url = {http://geodesic.mathdoc.fr/item/PORMA_1969__28_1_115077/}
}
Shah, Manilal. Some Fourier series for generalized hypergeometric polynomials. Portugaliae mathematica, Tome 28 (1969) no. 1, pp. 7-19. http://geodesic.mathdoc.fr/item/PORMA_1969__28_1_115077/